# SDR CA110815011

- Difficulty date: August 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 94,318 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Part number: 4039891903
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AT THE 80 KNT A/T CHECK ON TAKE-OFF FO`S A/T READ ZERO.  REJECTED TAKEOFF AIR SPEED INDICATOR REPLACED  MPN: 4039891-903,
